DEFERRED INVARIANT STATISTICAL CONVERGENT TRIPLE SEQUENCES VIA ORLICZ FUNCTION


Huban M. B. , GÜRDAL M.

BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.13, no.3, pp.25-38, 2021 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2021
  • Title of Journal : BULLETIN OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.25-38
  • Keywords: Invariant convergence, strongly invariant convergence, deferred invariant convergence, Orlicz function, triple sequences

Abstract

In this paper, we shall study deferred invariant statistical conver-gence and strongly deferred invariant convergence with triple sequences via Orlicz function. We also introduce some inclusion relations.